Thunderstorm Wind, Baxter
- When
- July 20, 6:25 PM CST
- Where
- Baxter County, Clarkridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.467, -92.350
Thunderstorm winds downed some large trees.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 20, 2:25 PM CST, 4 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 325 PM CDT SUN JUL 20 2003 ISOLATED SHOWERS HAVE DEVELOPED OVER NORTHWESTERN...SOUTHWESTERN AND SOUTHEASTERN SECTIONS BUT THE REST REMAIN DRY. HIGHER MEAN RH MONDAY WILL LIKELY BRING BETTER CHANCES OF RAIN OVER MOST AREAS. AN INCREASE IN CLOUDS WILL REDUCE THE INSOLATION AND THUS HEAT INDICES WILL BE LOWER OVER MOST AREAS ON MONDAY AND AN ADVISORY WILL NOT BE NEEDED. THE CHANCE OF THUNDERSTORMS WILL INCREASE TUESDAY AS A NEW COLD FRONT WILL BE APPROACHING THEN. FCSTID = 38 HRO 73 92 68 85 / 30 30 30 50 LIT 76 93 72 89 / 30 30 30 50 HOT 76 94 72 89 / 30 30 30 50 PBF 77 94 74 91 / 30 30 30 50 .LZK...NONE.
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 502 PM CDT SUN JUL 20 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO INCREASE OVER SOUTHERN MISSOURI THIS EVENING...WITH MUCH OF THE ACTIVITY THEN PUSHING INTO NORTHERN ARKANSAS. THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER ABOUT THE NORTHERN HALF OF THE STATE. DAMAGING WINDS WILL BE THE GREATEST SEVERE WEATHER THREAT...BUT THERE COULD BE SOME LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE REMAINS OF TONIGHTS STORMS WILL PROBABLY STILL BE OCCURRING OVER PARTS OF NORTHERN AND CENTRAL ARKANSAS MONDAY MORNING. THEN...DURING THE DAY MONDAY...ADDITIONAL STORMS ARE EXPECTED TO DEVELOP IN ASSOCIATION WITH A COLD FRONT NEAR THE MISSOURI BORDER. THESE NEW STORMS COULD FORM INTO A LINE AS THEY DROP TOWARD THE SOUTH. THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS IN MOST SECTIONS OF THE STATE MONDAY. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND THERE WILL BE A SECONDARY THREAT OF LARGE HAIL. MOST OF THE ACTIVITY IS LIKELY TO MOVE SOUTH OF ARKANSAS BY EVENING. ON TUESDAY...THE COLD FRONT WILL BE MAKING ITS WAY THROUGH THE STATE. THIS WILL RESULT IN ANOTHER SLIGHT RISK OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED MONDAY AND AGAIN TUESDAY. 28
The Springfield radar (KSGF), 127 km away, was scanning. The volume nearest the first event began at 00:22 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed some large trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5329491.